Advertisement

Doklady Mathematics

, Volume 98, Issue 3, pp 589–591 | Cite as

Arithmetic Properties of Generalized Hypergeometric F-Series

  • V. G. ChirskiiEmail author
Mathematics
  • 1 Downloads

Abstract

A generalization of the Siegel–Shidlovskii method in the theory of transcendental numbers is used to prove the infinite algebraic independence of elements (generated by generalized hypergeometric series) of direct products of fields \(\mathbb{K}_v\), which are completions of an algebraic number field \(\mathbb{K}\) of finite degree over the field of rational numbers with respect to valuations v of \(\mathbb{K}\) extending p-adic valuations of the field ℚ over all primes p, except for a finite number of them.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. B. Shidlovskii, Transcendental Numbers (Nauka, Moscow, 1987; Walter de Gruyter, Berlin, 1989).CrossRefzbMATHGoogle Scholar
  2. 2.
    V. Kh. Salikhov, Dokl. Akad. Nauk SSSR 307 (2), 284–286 (1989).Google Scholar
  3. 3.
    V. Kh. Salikhov, Acta Arithm. 53, 453–471 (1990).CrossRefGoogle Scholar
  4. 4.
    V. Kh. Salikhov, Math. USSR Sb. 69 (1), 203–226 (1991).MathSciNetCrossRefGoogle Scholar
  5. 5.
    A. I. Galochkin, Math. USSR Sb. 24 (3), 385–407 (1974).CrossRefGoogle Scholar
  6. 6.
    G. V. Chudnovsky, Proc. Natl. Acad. Sci. USA 81, 7261–7265 (1985).CrossRefGoogle Scholar
  7. 7.
    E. Bombieri, “On G-functions,” Recent Progress in Analytic Number Theory (Academic, London, 1981), Vol. 2, pp. 1–68.zbMATHGoogle Scholar
  8. 8.
    D. Bertrand, V. Chirskii, and J. Yebbou, Ann. Fac. Sci. Toulouse 13 (2), 241–260 (2004).MathSciNetCrossRefGoogle Scholar
  9. 9.
    V. G. Chirskii, Izv. Math. 78 (6), 1244–1260 (2014).MathSciNetCrossRefGoogle Scholar
  10. 10.
    V. G. Chirskii, Dokl. Math. 90 (3), 766–768 (2014).MathSciNetCrossRefGoogle Scholar
  11. 11.
    V. G. Chirskii, Izv. Math. 81 (2), 444–461 (2017).MathSciNetCrossRefGoogle Scholar
  12. 12.
    Yu. V. Nesterenko, Math. Notes. 5 (5), 352–358 (1969).CrossRefGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2018

Authors and Affiliations

  1. 1.Faculty of Mechanics and MathematicsMoscow State UniversityMoscowRussia

Personalised recommendations